Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 3,     Number 3,     Summer 1995

 

UNBOUNDED SOLUTIONS FOR THE BRUSSELATOR
M. KIRANE

Abstract. We consider the Brusselator with nonhomogeneous Dirichlet condition for one component and Neumann condition for the other and show unboundedness of one component by establishing lower linear growth bounds.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)